Integral representation of functions of exponential growth
Doklady Akademii Nauk, Tome 168 (1966) no. 3, pp. 512-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_3_a6,
author = {M. A. Evgrafov},
title = {Integral representation of functions of exponential growth},
journal = {Doklady Akademii Nauk},
pages = {512--515},
year = {1966},
volume = {168},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_3_a6/}
}
M. A. Evgrafov. Integral representation of functions of exponential growth. Doklady Akademii Nauk, Tome 168 (1966) no. 3, pp. 512-515. http://geodesic.mathdoc.fr/item/DAN_1966_168_3_a6/